# SDR CHQA20141119328

- Difficulty date: November 19, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 33,679 hours, 27,931 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,112 hours, 22,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMER FLOOR PROXIMITY LIGHT STRIP AT ROW 6 WAS FOUND TO BE INOPERATIVE.  THE LIGHT WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
